# SDR 2002FA0001343

- Difficulty date: November 19, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N7197C
- Make and model: Namer T6G
- Aircraft serial: 492897
- Engine: Pwa R1340*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 88341602
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL LANDING AND ROLLOUT AIRCRAFT SUDDENLY VERIED RT.  PILOT BRAKED BUT AIRCRAFT NOSED OVER AND CAME TO REST UPSIDE DOWN.  DURING INVESTIGATION FOUND BROKEN STEERING CONTROL CABLE (LEFT).
